# SDR CA020501012

- Difficulty date: April 10, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 15,269 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466715H
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: C

## Discrepancy

(CAN) ASSEMBLY PURCHASED ON EXCHANGE OVERHAUL BASE ON OUR PO 2170 FOR REPLACEMENT OF A PREIOUS UNIT S/N 85430071 THAT HAD ALSO FAILED FOR THE SAME REASON WITH 1039.1 HOURS. ASSEMBLY RECEIVED FROM ESSENTIAL TURBINE PS 4806, AND ARC FOM 24-0078 CERTIFICATE REF L1164/B-3032. GOVERNOR ASSEMBLY TBO ARE SET AT 2000 HOURS. THIS IS THE FOURTH OCCURRENCE OF GOVERNOR FAILURE OF THIS NATURE ON VARIOUS MODEL AIRCRAFT IN OUR FLEET FOR THE SAME REASON UNABLE TO ADJUST FOR MAX TRAVEL. UNIT IS SOONER WITH LESS HOURS USED UP ON THE ASSEMBLY.
